# SDR DALA2017032202343

- Difficulty date: March 21, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 83,112 hours, 37,826 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL SKIN AT BS1600 AND BTW STR 29L AND STR 30 ON LOWER FUSELAGE. PERFORMED PERMANENT REPAIR AT BS 1600 AND BTW STR30 ON LOWER FUSELAGE AS PER SRM 53-00-01 REPAIR 3 FIG 201.
